American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57P99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Alexander J. Izzo. Uniform algebras invariant under every homeomorphism. Trans. Amer. Math. Soc. 367 (2015) 231-250.
Abstract, references, and article information   
View Article: PDF

[2] Beifang Chen. The Gauss-Bonnet formula of polytopal manifolds and the characterization of embedded graphs with nonnegative curvature. Proc. Amer. Math. Soc. 137 (2009) 1601-1611. MR 2470818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert J. Daverman and Thomas L. Thickstun. The 3-manifold recognition problem. Trans. Amer. Math. Soc. 358 (2006) 5257-5270. MR 2238915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. L. Bryant and W. Mio. Embeddings in generalized manifolds. Trans. Amer. Math. Soc. 352 (2000) 1131-1147. MR 1694282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. Dragotti, R. Esposito and G. Magro. Construction of functors connecting homology and homotopy theories . Proc. Amer. Math. Soc. 120 (1994) 635-646. MR 1165052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Carla Farsi. Topological orbifolds . Proc. Amer. Math. Soc. 119 (1993) 761-764. MR 1198455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James P. Henderson. Cell-like mappings between CS sets . Proc. Amer. Math. Soc. 90 (1984) 445-449. MR 728366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dušan Repovš and R. C. Lacher. Resolving acyclic images of nonorientable three-manifolds . Proc. Amer. Math. Soc. 90 (1984) 157-161. MR 722436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Fredric D. Ancel, Paul F. Duvall and S. Singh. Rigid $3$-dimensional compacta whose squares are manifolds . Proc. Amer. Math. Soc. 88 (1983) 330-332. MR 695269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Fredric D. Ancel and S. Singh. Rigid finite-dimensional compacta whose squares are manifolds . Proc. Amer. Math. Soc. 87 (1983) 342-346. MR 681845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Matthew G. Brin. Generalized $3$-manifolds whose nonmanifold set has neighborhoods bounded by tori . Trans. Amer. Math. Soc. 264 (1981) 539-555. MR 603780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Clint McCrory. Zeeman's filtration of homology . Trans. Amer. Math. Soc. 250 (1979) 147-166. MR 530047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1